| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the screen does not turn on.The issue was discovered outside the surgical environment.Due diligence is complete and no additional information is available.At product evaluation investigation the power inlet module and power cord were burnt and melted.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The investigation is complete.This is an initial final report submission.Review of the most recent repair record determined the power inlet module and power cord were burnt and melted, the fuses were shorted out, the fuse ports were blistered and the cart had no power.The power inlet module and power cord were replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to the time the high flow valve is left open is too short during the pump start up sequence.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.